MathSciNet Relay Station
MathSciNet bibliographic data
MR1485460 (99i:47002) 47A05 (47B99)
Bès, Juan P. Invariant manifolds of hypercyclic vectors for the real scalar case. Proc. Amer. Math. Soc. 127 (1999), no. 6, 1801–1804.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement